Journal of Differential Geometry

Kähler hyperbolicity and $L_2$-Hodge theory

M. Gromov

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 33, Number 1 (1991), 263-292.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214446039

Digital Object Identifier
doi:10.4310/jdg/1214446039

Mathematical Reviews number (MathSciNet)
MR1085144

Zentralblatt MATH identifier
0719.53042

Subjects
Primary: 58G10
Secondary: 32C17 58A14: Hodge theory [See also 14C30, 14Fxx, 32J25, 32S35]

Citation

Gromov, M. Kähler hyperbolicity and $L_2$-Hodge theory. J. Differential Geom. 33 (1991), no. 1, 263--292. doi:10.4310/jdg/1214446039. https://projecteuclid.org/euclid.jdg/1214446039


Export citation